# SDR UPS03840905

- Difficulty date: June 3, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 74,804 hours, 24,952 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  LONGERON 17R CRACKED AT BS 1768.   REMOVED L17R AND END FITTING IAW SRM 51-1-21.   LOCATED AND DRILLED NEW LONGERON SECTION AND END FITTING IAW SRM 51-1-24. INSTALLED LONGERON AND FITTING IAW SRM 51-1-21 AND 51-1-120D.
